Well, all, I am almost to the 2 week mark. I can't really say that this has been a terrible ride so far-my skin is dry, but not unbearable (as I have always had dry, flaky skin anyways), my lips are a bit more chapped and flaky than normal, but I have found that the lip balm, Lypsyl, is the bomb diggity (yeah I know, 1995 called and wants their slogan back) but SERIOUSLY...I would DIE without this stuff. It's a beautiful thing.
I continue to have a break out (pretty much the same one that I've had since day 2 of the treatment). It seems like the acne is taking longer to heal and the new ones keep adding to y face. Have you all had this problem? I know that it doesn't help that I am a terrible "picker". It's really hard for me to keep my hands away from my face ... (Im a nurse, I can't help it.)
I have started to notice that the tops of my hands have a 'wind burn' type appearance-red, dry, and cracking. Nothing that a little hydrocortizone and Mary Kay's Satin Hands can't fix.
I'm geting nervous that this treatment wont work...has anyone had a similar reaction (or lack there of) though it did work?? I need some encouragement!!
THe only other side effects that I can think of is feeling a little bit less energized as usual. I feel kind of exhausted most of the time. Like I've been taking a nap after work some days just beause I feel so tired. But once I get an hour or two in, I'm wide awake, feel great, and usually get to the gym. This is when I have the most energy. Otherwise, no headaches, stomach upset, or depression issues.
I"ll keeeeep you posted!
- 2 comments
- 171 views